# SDR GTIA20200124967

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 45,657 hours, 21,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 70-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE DAMAGES ON SKIN PANEL FR70-77, ST 30LH-26RH.  THE SKIN PANEL WAS REPLACED IAW SRM 51-72-11-911-001 REV.130 AND REPAIR DRAWING R53570206-000 ISSUE K,  EO 5351-2004 REV00 ATTACHED TO JC # 1003062928-0010
